# SDR FDEA202112243132

- Difficulty date: December 24, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD   LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  52-03 AND E.A.# 1-5750-157194 G PART 3 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT   SURFACES- LH WING- INBD FLAP- OUTBD AFT HINGE (FLAP SIDE) BRACKET CORROSION- PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57500594 FOR DETAILS)
